# SDR SWAA000021096

- Difficulty date: September 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION FLOOR PANEL 241ADF AT AFT GALLEY AREA (1 EA).  REPLACED FLOOR PANEL 241ADF AT AFT GALLEY AREA (1EA), IAW B737-700 SRM 51-10-02 STEP 9.
